# SDR COMA9960240

- Difficulty date: May 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7077
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1393221
- Condition: Failed
- Location: Lt Cockpit
- Part time: 9,357 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CVG - FLT 5749 - LEFT WINDOW HEAT MESSAGE.  REPLACED WINDOW.  PART TC: 9,088.  (X)
